Pacific Journal of Mathematics

Relations between convergence of series and convergence of sequences.

D. Landers and L. Rogge

Article information

Source
Pacific J. Math., Volume 64, Number 2 (1976), 465-469.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867099

Mathematical Reviews number (MathSciNet)
MR0493026

Zentralblatt MATH identifier
0331.40002

Subjects
Primary: 40A05: Convergence and divergence of series and sequences

Citation

Landers, D.; Rogge, L. Relations between convergence of series and convergence of sequences. Pacific J. Math. 64 (1976), no. 2, 465--469. https://projecteuclid.org/euclid.pjm/1102867099


Export citation

References

  • [1] R. Bojanic and E. Seneta, A unified theory of regularly varying sequences, Mathematische Zeitschrift, to appear.
  • [2] P. R. Halmos, Measure Theory, Van Nostrand Company, Princeton - New Jersey - London (1950).
  • [3] R. Higgins, A note on a problem in the theory of sequences, Elemente der Mathematik, (1974), 37-39.
  • [4] D. Landers and L. Rogge, On three problems for sequences, Manuscripta Mathematica, 17 (1975), 221-226.